Research Repository

A Functional Generalization of Trapezoid Inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A Functional Generalization of Trapezoid Inequality. Vietnam Journal of Mathematics, 43 (4). 663 - 675. ISSN 2305-221X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lebesgue p-norms; upper bounds; generalized trapezoid inequalities; convex function
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 10 Aug 2016 02:05
Last Modified: 20 Aug 2019 00:11
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar